MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK IRELAND LTD EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED; FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G23130
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Last week the team used an uncovered stent.The stent was deployed (not fully) but wasn't in the correct position so needed to be altered, however when the team attempted to re-sheath it, it unfortunately would not retract fully.The stent had not been deployed beyond the point of no return at any stage.As the stent could not be fully re sheathed, it had to be completely removed, and a different stent was used instead.I¿ve attached a photo showing the end of the stent for reference.What was the target location? right hepatic details of the wire guide used (diameter, type, make)? acrobat was the zip port facing upwards and slightly curved when backloading the wire guide? no what endoscope type and channel size was used? olympus did the patient exhibit difficult anatomy (n/a, tortuous, altered)? wire passed without difficulty if altered please indicate the procedure type (e.G., cholodochojejunostomy) no; standard anatomy what was the length and diameter of the stricture? perihilar 2cm was the stricture dilated before stent placement? no was an assessment carried out to determine the necessity of pre-dilation? almost never predilate was the safety wire removed? if yes, at what point was it removed? no was an assessment carried out to determine the necessity of pre-dilation? almost never predilate was the safety wire removed? if yes, at what point was it removed.No was resistance encountered when advancing the delivery system to the target location? (if resistance was felt how did the physician deal with the resistance encountered? yes, but minimal.Was the yellow marker kept in view during attempted deployment? yes was a stent previously placed at the same or adjacent location? (if yes, was the complaint stent placed in the stent that/was already in situ?) 1st stent.

Brand Name
EVOLUTION® BILIARY CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
FGE STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24965765
Report Number3001845648-2026-00157
Device Sequence Number10496122
Product Code FGE
UDI-Device Identifier10827002231303
UDI-Public(01)10827002231303(17)270116(10)C2257111
Combination Product (Y/N)N
PMA/510(K) Number
K121430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG23130
Device Catalogue NumberEVO-10-11-10-B
Device Lot NumberC2257111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/01/2026
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown